# SDR 96ZZZX5968

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N525KA
- Make and model: Cessna 525
- Aircraft serial: 5250019
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 63411121
- Condition: Rusted
- Location: Rt Mlg Attach
- Component: 6322000801S
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT PIN IN RT MAIN LANDING GEAR WAS RUSTED AND PITTED.  THIS IS FROM A NEW WING ASSY WITH ZERO TIME SINCE NEW.  SUBMITTER RECOMMENDS RUST INHIBITOR APPLICATION DURING ASSEMBLY.
